# SDR 20010424CW011

- Difficulty date: March 26, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Engine: Lyc LTS101750B1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4639202011
- Part serial: 1057
- Condition: Damaged
- Location: Transmission
- Part time: 3,969 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT STARTED NR 1 ENGINE, AND RAN UP TO GROUND IDLE.  PILOT STARTED NR 2 ENGINE, AND RAN UP TO GROUND IDLE.  PILOT FELT THUD AND HIGH FREQ VIBRATION IN THE AIRCRAFT.  PILOT THEN SHUT BOTH ENGINES DOWN.  THEN INSPECTED ENGINE COMPARTMENTS, AND FOUND NR 2 ENGINE TO TRANSMISSION  DRIVE SHAFT TO BE BENT AND TWISTED. MAINTENANCE CONTACTED TECH SUPPORT.  TECH SUPPORT FELT THAT THE CLUTCH DID NOT ENGAGE UNTIL NR 2 ENGINE WAS AT GROUND IDLE.  TWISTING THE DRIVE SHAFT, WHEN IT DID ENGAGE.
